Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ramanujan graphs and Hecke operators


Author: Arnold K. Pizer
Journal: Bull. Amer. Math. Soc. 23 (1990), 127-137
MSC (1985): Primary 05C35; Secondary 11F25
DOI: https://doi.org/10.1090/S0273-0979-1990-15918-X
MathSciNet review: 1027904
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] F. Bien, Constructions of telephone networks by group representations, Notices Amer. Math. Soc. 36 (1989), 5-22. MR 972207
  • [Bo] B. Bollobas, Graph theory, Springer-Verlag, New York, 1979. MR 536131
  • [Br] J. Brzezinski, On automorphisms of quaternion orders, 1989, preprint. MR 1030414
  • [C] F. R. K. Chung, Diameters and eigenvalues, J. Amer. Math. Soc. 2 (1989), 187-196. MR 965008
  • [D] P. Deligne, La conjecture de weil I, Publ. Math. I.H.E.S. 43 (1974), 273-308. MR 340258
  • [E] M. Eichler, The Basis Problem for modular forms and the traces of the Hecke operators, Lecture Notes in Math. No. 320, Springer, Berlin, 1973. MR 485698
  • [H1] H. Hijikata, Explicit formula of the traces of the Hecke operators forΓ0(N), J. Math. Soc. Japan 26 (1974), 56-82. MR 337783
  • [H2] H. Hijikata, Private communication, 1988.
  • [HS] H. Hijikata, and H. Saito, On the representability of modular forms by theta series, No. Theory, Alg. Geo., and Comm. Alg. (in honor of Y. Akizuki), Kinokuniya, Tokyo, pp. 13-21. MR 357332
  • [HPS1] H. Hijikata, A. Pizer, and T. Shemanske, Orders in quaternion algebras, J. Reine Angew. Math. 394 (1989), 59-106. MR 977435
  • [HPS2] H. Hijikata, A. Pizer, and T. Shemanske, The Basis Problem for Modular Forms onΓ0(N), Mem. Amer. Math. Soc. 82, No. 418 (1989). MR 960090
  • [I] Y. Ihara, Y., Discrete subgroups of PL (2, k, Proc. Sympos. in Pure Math., vol. IX, 1966, pp. 272-278. MR 205952
  • [J] S. Jun, Private communication, 1988.
  • [K] N. Koblitz, Introduction to elliptic curves and modular forms, Springer-Verlag, New York, 1984. MR 766911
  • [L] W. Li, Abelian Ramanujan Graphs, 1989, preprint.
  • [LPS1] A. Lubotzky, R. Phillips, and P. Sarnak, Explicit expanders and the Ramanujan conjectures, Proc. of the Eighteenth Annual ACM Sympos. on Theory of Computing 18 (1986), 240-246.
  • [LPS2] A. Lubotzky, R. Phillips, and P. Sarnak, Hecke operators and distributing points on S. II, Comm. Pure Appl. Math. XL (1987), 401-420. MR 890171
  • [LPS3] A. Lubotzky, R. Phillips, and P. Sarnak, Ramanujan graphs, Combinatorica 8 (1988), 261-277. MR 963118
  • [M] G. Margulis, Manuscript in Russian on graphs with large girth, 1987.
  • [P1] A. Pizer, On the arithmetic of quaternion algebrasII, J. Math. Soc. Japan 28(1976), 676-688. MR 432600
  • [P2] A. Pizer, The representability of modular forms by theta series, J. Math. Soc. Japan 28 (1976), 689-698. MR 422162
  • [P3] A. Pizer, Theta series and modular forms of level p, Compositio Math. 40 (1980), 177-241. MR 563541
  • [P4] A. Pizer, An algorithm for computing modular forms onΓ0(N), J. of Algebra 64 (1980), 340-390. MR 579066
  • [S] J. P. Serre, Trees, Springer-Verlag, New York, 1980. MR 607504

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 05C35, 11F25

Retrieve articles in all journals with MSC (1985): 05C35, 11F25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15918-X

American Mathematical Society